# SDR DL72S011110

- Difficulty date: July 4, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 66,652 hours, 50,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 5212
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LOWER FUSELAGE EMERGENCY LIGHT INOP.  REPLACED CHARGER, CKS OK.
